# SDR ZZDA2010092

- Difficulty date: February 6, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER PANEL, STA 160 TO 200, CORROSION.  ACCOMPLISHED FILLER PANEL REPLACEMENT PER B717 SRM 51-41-01.
